# SDR YENA20160117039

- Difficulty date: January 17, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 55,679 hours, 19,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y-1292 HAS CORROSION AT FRAMES 66 & 68.  R & R THE FLOOR SUPPORT IAW 51-72-11.
